# SDR R61A2021012700101

- Difficulty date: January 14, 2021
- Submitted: January 27, 2021
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 43,714 hours, 27,035 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17003869002
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK CORROSION FOUND ON FWD FUSELAGE SHEAR CLIP AT FR 17 BETWEEN STR 26RT AND 27RT.  REPLACED SHEAR CLIP PN 170-03869-002, IAW SRM 51-43-03, 51-41-02.  SEE AAR NRC 4500836-1000-0144.  A/C REMAINS IN YQG FOR COMPLETION.
